# SDR 29GA2015030900002

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 32,620 hours, 36,817 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR RETRACTED, ALL 3 GREEN EXTINGUISHED, INTRANSIT LIGHT CAME ON AND HYDRAULIC PUMP TURNED ON.  GEAR DID NOT LOCK UP QRH COMPLETED, GEAR RECYCLED, RETRACTED AS NORMAL.  AIR RETURN TO DEPARTURE.  FOUND SIGNIFICANT ICE ACCUMULATION ON RT LANDING GEAR.  EVIDENCE THAT A LARGE CHUNK OF ICE RECENTLY BROKE AWAY AT RT UPSTOP PAD ON SHOCK STRUT, EXPLAINING WHY A SECOND RETRACT ATTEMPT WAS SUCCESSFUL.  GEAR RETRACT CHECKS GOOD.
